# SDR IPXA2024012962129

- Difficulty date: January 3, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7734
- Condition: Corroded
- Location: Bs 1180-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CHORD AT STA.1180 TO STA.1240 RBL 57 HAS CORROSION. NO DOT INSTALLED NEW TEE-CHORD IAW SRM 51-40-02-0G PARAGRAPH 4 AND 7.
